English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52355/87459 (60%)
Visitors : 9130038      Online Users : 222
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/67429

    Title: Dominated ergodic theorems for U-statistics and related statistics
    Authors: Lin, Kuang-hsien
    Contributors: 淡江大學國際企業學系
    Date: 1977-12
    Issue Date: 2013-05-30 15:18:25 (UTC+8)
    Publisher: Taipei: Academia Sinica Institute of Mathematics
    Abstract: In this note, a theorem of dominated ergodic type for U-statistics will be presented. Analogous conclusions for the associated von Mises statistics are indicated.
    Relation: Academia Sinica. Institute of Mathematics. Bulletin.=中央研究院數學集刊 5(2), pp.299-304
    Appears in Collections:[國際企業學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0304-9825_5(2)p299-304.pdf352KbAdobe PDF34View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback